# SDR TSAA0678077

- Difficulty date: September 21, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N740AL
- Make and model: Boeing 737-76N
- Aircraft serial: 28640
- Aircraft time: 19,982 hours, 5,261 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Eau
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

ETOPS FLIGHT 481 SNA-HNL.  ON LANDING, THE CREW NOTED THE NR 2 THRUST REVERSER GREEN (REV) ICON ON THE DISPLAY UNIT ILLUMINATED, HOWEVER THE NR 2 THRUST LEVER WOULD NOT MOVE PAST THE IDLE REVERSE POSITION.  CREW COMPLETED THE LANDING AND TAXIED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE RESET THE NR 2 EAU AND VERIFIED OPS CHECK OK IAW FIM 78-34-00-810-803 AND RETURNED THE AIRCRAFT TO SERVICE.
